# SDR 2005FA0000794

- Difficulty date: May 23, 2005
- Submitted: May 23, 2005
- Operation: General aviation
- Aircraft: N4455B
- Make and model: Beech 95-B55
- Aircraft serial: TC2203
- Aircraft time: 3,646 hours
- Engine: Cont IO470*
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Delaminated
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IB LANDING GEAR DOORS HAD CORROSION DUE TO DELAMINATION OF FORWARD EDGE OF GEAR DOORS.
